Structure Theorems for Complete Kähler Manifolds and Applications to Lefschetz Type Theorems.
Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 809-852
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
ends, Riemannian manifold, bounded geometry, plurisubharmonic exhaustion function, Kähler manifold, Lefschetz theorem, abstract potential theory
@article{GFA_1995__5_4_58211,
author = {T. Napier and M. Ramachandran},
title = {Structure {Theorems} for {Complete} {K\"ahler} {Manifolds} and {Applications} to {Lefschetz} {Type} {Theorems.}},
journal = {Geometric and functional analysis},
pages = {809--852},
year = {1995},
volume = {5},
number = {4},
zbl = {0860.53045},
url = {http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58211/}
}
TY - JOUR AU - T. Napier AU - M. Ramachandran TI - Structure Theorems for Complete Kähler Manifolds and Applications to Lefschetz Type Theorems. JO - Geometric and functional analysis PY - 1995 SP - 809 EP - 852 VL - 5 IS - 4 UR - http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58211/ ID - GFA_1995__5_4_58211 ER -
T. Napier; M. Ramachandran. Structure Theorems for Complete Kähler Manifolds and Applications to Lefschetz Type Theorems.. Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 809-852. http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58211/